# SDR ASOA20141026300

- Difficulty date: October 26, 2014
- Submitted: October 26, 2014
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 21,577 hours, 13,972 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 2014AB1
- Part serial: 946
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING FLIGHT, RAPID DEPRESSURIZATION AT 36,000 FT.  R & R CPAM IAW AMM 21-32-01.  OPS AND LEAK CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
